Paper Title:
Magnetic Properties of Quasi-One-Dimensional Spin ½ Cu Chains in Pb [Cu(SO4)(OH)2]
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 373-376)
Main Theme
Edited by
V.G. Baryakhtar
Pages
689-692
DOI
10.4028/www.scientific.net/MSF.373-376.689
Citation
M. Baran, S. Dyeyev, A. Jedrzejczak, V. Maltsev, H. Szymczak, "Magnetic Properties of Quasi-One-Dimensional Spin ½ Cu Chains in Pb [Cu(SO4)(OH)2]", Materials Science Forum, Vols. 373-376, pp. 689-692, 2001
Online since
August 2001
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.